Simulation of the predator-prey problem by the homotopy-perturbation method revised

Chowdhury,, M. S. H. and Ishak Hashim, and Rozaini Roslan, (2008) Simulation of the predator-prey problem by the homotopy-perturbation method revised. Topological Methods In Nonlinear Analysis, 31 (2). pp. 263-270. ISSN 0301-4797

[img]
Preview
Text
Simulation_of_the_predator-prey_problem_by_the_homotopy-perturbation_method_revised.pdf

Download (123kB) | Preview

Abstract

In this paper, the predator-prey problem is revisited. Previous solution by homotopy-perturbation method (HPM) is improved by treating the homotopy-perturbation method as an algorithm in a sequence of intervals (i.e. time steps) called the multistage homotopy-perturbation method (shortly MHPM). Numerical results show that the multistage homotopy-perturbation method and the classical fourth-order Rungge-Kutta (RK4) methods are in complete agreement.

Item Type: Article
Uncontrolled Keywords: Homotopy-perturbation method, Non-linear ODEs, Prey and predator problem
Subjects: Q Science > QA Mathematics
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 17 Nov 2011 06:36
Last Modified: 19 Oct 2017 02:33
URI: http://eprints.ums.edu.my/id/eprint/1342

Actions (login required)

View Item View Item